# SDR ASOA2016040414707

- Difficulty date: April 4, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 32,163 hours, 29,628 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM CORNER OF SERVICE DOOR CUTOUT AT FS 319.70, STR 17R AND RBL42 CORRODED.  LOWER FRAME BRACKET AT FS 319.70 CORRODED OUT OF LIMITS IAW SRM 53-00-00.  R & R BRACKET AT FS 319.70 IAW SRM 51-40-11 AND 51-42-21.
